MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA WIRE REINFORCED PEDIATRIC TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA WIRE REINFORCED PEDIATRIC TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 60SN040
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during the device history record review.The cosmetic box case and unit package were returned.As a result of checking the sample, there was difference between the label and the contents of the cosmetic box and the individual wrapping.In addition, the japanese label and the english label of the cosmetic box were the same, and the labels and contents of the unit package were all the same.In the labeling process, the label of the cosmetic box and the unit package are printed at the same time, and the label is continuously attached.Therefore, the cosmetic box and unit package will have the same product number and lot label.It was confirmed the manufacturing period and shipping time of each lot, but there was no overlap in the period, and there was a difference of 2 years or more, so there is no possibility that the cosmetic box and unit package were mistakenly mixed.The root cause was determined to have occurred after the shipment.Action taken was to notify overseas manufacturers of the occurrence of this event and record this event in a database to monitor the future occurrence status.
 
Event or Problem Description
It was reported that during the pre-use check, the customer noticed a product with cuff was enclosed in the package.However, the product model number printed on it was one without cuff.No patient injury was reported.

Brand Name
BIVONA WIRE REINFORCED PEDIATRIC TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16861933
Report Number3012307300-2023-04982
Device Sequence Number12127705
Product Code BTO
UDI-Device Identifier15021312000184
UDI-Public15021312000184
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2025
Device Model Number60SN040
Device Catalogue Number60SN040
Device Lot Number3952369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown